A proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderon-Zygmund decomposition

Translated title of the contribution: A proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderon-Zygmund decomposition

    Research output: Contribution to journalArticleResearch

    Translated title of the contributionA proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderon-Zygmund decomposition
    Original languageMultiple languages
    Pages (from-to)163-174
    JournalPubl. Mat.
    Volume45
    DOIs
    Publication statusPublished - 1 Jan 2001

    Cite this